# SDR ASAA2017101422192

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,567 hours, 11,481 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ONCE GROUND AIR WAS DISCONNECTED AND ON APU BLEED AIR CABIN TEMP INCREASED AND WOULD NOT COOL.  CONTROL CABIN AIR WAS COOL.  FA'S AND PAX WERE EXTREMELY UNCOMFORTABLE.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONTROL BITE PROCEDURE IAW AMM 21-62-801.  NO FAULT FOUND. GROUND VERIFICATION SUCCESSFUL. NO HISTORY LAST 30 DAYS.
